Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 32, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Apr 19, 2019, 5:46 PM EDT for Charlotte County, Virginia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 5:46 PM EDT (21:46 UTC)
- Expired
- Apr 19, 2019, 6:19 PM EDT
- In force
- 33 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Charlotte County, VA
The radar
The Norfolk radar (KAKQ), 134 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:48 PM EDT | TSTM WND DMG | 3 Wnw Keysville, VA | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 3 WNW KEYSVILLE. TREE BLOWN DOWN ON EUREKA MILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:31 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
270
WFUS51 KRNK 192146
TORRNK
VAC037-192230-
/O.NEW.KRNK.TO.W.0032.190419T2146Z-190419T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
546 PM EDT Fri Apr 19 2019
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Northeastern Charlotte County in south central Virginia...
* Until 630 PM EDT
* At 546 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Keysville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Keysville...
Drakes Branch...
and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3691 7849 3699 7860 3715 7855 3714 7854
3714 7852 3713 7851 3711 7850 3709 7848
3709 7846 3708 7845
TIME...MOT...LOC 2146Z 209DEG 39KT 3702 7852
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DS1 follow-up statement
574
WWUS51 KRNK 192219
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
619 PM EDT Fri Apr 19 2019
VAC037-192228-
/O.CAN.KRNK.TO.W.0032.000000T0000Z-190419T2230Z/
Charlotte VA-
619 PM EDT Fri Apr 19 2019
...THE TORNADO WARNING FOR NORTHEASTERN CHARLOTTE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
A tornado warning remains in effect for central Charlotte County
until 630 PM EDT.
LAT...LON 3691 7849 3699 7860 3715 7855 3714 7854
3714 7852 3713 7851 3711 7850 3709 7848
3709 7846 3708 7845
TIME...MOT...LOC 2217Z 209DEG 39KT 3732 7831
$$
DSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:38 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 19, 2:38 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 238 PM EDT Fri Apr 19 2019 .SYNOPSIS... A strong cold front will bring showers and thunderstorms through tonight. Upslope showers could linger west of the Blue Ridge for Saturday and early Sunday. High pressure will arrive by early next week to provide drier conditions. && .NEAR TERM /THROUGH SATURDAY/... As of 230 PM EDT Friday... A special 15Z sounding was conducted to gauge the severe weather threat, and the shear numbers have significantly increased since the previous 12Z sounding. The 0-1 km wind shear in this special RNK sounding reaches 55 kt, while the 0-6 km wind shear is up to 74 kt. This shear environment is extremely favorable for supercells capable of damaging winds, hail, and tornadoes. The sounding also reveals surface CAPE of about 700 J/kg, so there is still enough instability for these storms to fire despite the prevalent cloud cover overhead. Reports of significant structural damage have already been relayed to us south of Rocky Mount, Virginia. A tornado watch remains in effect for most of southwest VA and northwest NC until 5 PM EDT. Needless to say, everyone should remain alert through this evening as these showers and thunderstorms track northeastward. In addition, these thunderstorms will produce heavy rain that could lead to hydrological issues. While they are moving at speeds up to 50 kt, it will be repeated rounds of rain from prefrontal convection and the eventual line along the cold front along with the potential for training that may lead to localized flash flooding and urban/small stream flooding. Precipitable water values have climbed to 1.25 inches, but there is considerable moisture advection still ongoing from the Gulf of Mexico courtesy of deep southerly flow aloft. The hydro threat could linger further into tonight after the severe threats taper beyond sunset. It is too early to tell whether any river flooding threats will materialize, but this facet will be closely monitored. The culprit responsible for the previously mentioned multitude of weather hazards is a strong cold front approaching the Mid Atlantic. A closed upper level low in association with this cold front is in the process of tilting negatively. After the frontal passage projected to be around midnight tonight, notably cooler air should arrive. Plentiful low clouds should shut down the low-level instability, but lingering showers may continue throughout the day along and west of the Blue Ridge. High temperatures by Saturday afternoon may not escape the 40s in the higher elevations. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 230 PM EDT Friday... By Saturday night, the closed upper level low will slowly track overhead. With 850 mb temperatures falling below freezing overnight, lingering rain showers in the highest elevations west of the Blue Ridge could change over to light snow showers. Any precipitation should dissipate by Sunday as the upper level low heads toward the northeast. Low clouds could linger along and west of the Blue Ridge until later in the afternoon, but confidence is higher that drier conditions should ensue by Sunday night. High pressure will build over the Mid Atlantic to provide sunshine for Monday. The upper level pattern will be changing as well due to ridging aloft, so expect milder air to arrive for Monday and Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 230 PM EDT Thursday... Another cold front should cross over the Ohio River Valley by Tuesday, while its associated upper level trough swings through the New England states. The return flow of moisture along with diurnal heating could spark a slight chance of showers and thunderstorms in the mountains by the afternoon. It is worth noting that the ECMWF model is a little slower and drier for Tuesday, while the GFS indicates this slight chance. Wednesday appears to be more favorable for showers and thunderstorms as the cold front moves closer. The model solutions diverge notably by Thursday as the ECMWF becomes more progressive as it pushes the cold front offshore to bring high pressure by Friday, but the GFS stalls the frontal boundary to the north of the CWA during both days. Given that both models produce MOS high temperatures in the 60s and 70s for Thursday and Friday and the potential proximity of this boundary, there appears to be enough instability to advertise a general threat for afternoon showers and thunderstorms throughout this timeframe. Later model runs will hopefully paint more details to add confidence for this portion of the forecast. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 230 PM EDT Friday... The threat for numerous showers and thunderstorms this afternoon into early tonight has necessitated putting thunder in all TAF sites. Some of these storms could become severe and pose a significant threat to aviation with strong winds aloft, especially along and east of the Blue Ridge. MVFR/IFR conditions, heavy rain, and significant turbulence will likely accompany these storms as well. The convective threat should wane after 04Z as a strong cold front passes east of KLYH and KDAN. However, lingering showers and low clouds point to a high confidence of MVFR ceilings. It is possible that some ceilings may dip lower toward IFR, but a decent surface south wind overnight may prevent it from actually occurring. Conditions should slowly improve on Saturday morning, but it will be questionable if any of the TAF sites can leave the MVFR category. EXTENDED AVIATION DISCUSSION... A closed upper level low should move overhead during Saturday night, which will keep MVFR ceilings and lingering showers along and west of the Blue Ridge into Sunday morning. VFR conditions appear likely to return by Sunday evening. High pressure should bring good flying weather for Monday and most of Tuesday. However, the chance of afternoon showers and thunderstorms will increase by Wednesday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...PW LONG TERM...PW AVIATION...PW
Hazardous weather outlook, Apr 19, 3:48 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 348 PM EDT Fri Apr 19 2019 NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-202000- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 348 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, localized flash flooding will be possible due to heavy rain from showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-202000- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 348 PM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms may produce damaging winds and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PW
In the hours before
Local storm report, Apr 19, 4:21 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
421 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLASH FLOOD 4 WNW EDEN 36.53N 79.80W
04/19/2019 ROCKINGHAM NC 911 CALL CENTER
TREE DOWN FEW MILES SOUTH OF THE NC/VA
BORDER. TIME ESTIMATED BY RADAR.
&&Local storm report, Apr 19, 4:27 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 1 S JERICHO 36.26N 79.36W
04/19/2019 CASWELL NC 911 CALL CENTER
TREE DOWN ON KERRS CHAPEL ROAD.
&&Local storm report, Apr 19, 4:32 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 4 WNW EDEN 36.53N 79.80W
04/19/2019 ROCKINGHAM NC 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
WNW EDEN. TREE DOWN FEW MILES SOUTH OF THE
NC/VA BORDER. TIME ESTIMATED BY RADAR.
&&Local storm report, Apr 19, 4:36 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
436 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FUNNEL CLOUD 1 SSE CHATHAM 36.81N 79.39W
04/19/2019 PITTSYLVANIA VA TRAINED SPOTTER
LOOKING NORTH ON US 29 NEAR CHATHAM.
&&Special weather statement, Apr 19, 4:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
442 PM EDT Fri Apr 19 2019
VAZ034-035-045-046-192145-
Amherst-Campbell-Bedford-Appomattox-
442 PM EDT Fri Apr 19 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT AMHERST, CAMPBELL,
BEDFORD, AND APPOMATTOX...
Until 545 PM EDT.
At 438 PM EDT, strong thunderstorms were clustered over the area
moving north at 50 mph. Heavy rain and wind in excess of 40 mph are
possible with this storm.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lynchburg...
Bedford...
Altavista...
Amherst...
and Appomattox.
This includes The following Locations Liberty University, The
National D-Day Memorial, and Lynchburg Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3706 7909 3707 7911 3709 7913 3707 7915
3738 7962 3757 7944 3764 7938 3766 7935
3771 7932 3781 7923 3779 7920 3781 7914
3778 7911 3778 7908 3772 7907 3770 7899
3755 7890 3754 7883 3755 7882 3749 7874
TIME...MOT...LOC 2041Z 200DEG 58KT 3732 7911
RSSpecial weather statement, Apr 19, 5:20 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
520 PM EDT Fri Apr 19 2019
VAZ059-192130-
Charlotte-
520 PM EDT Fri Apr 19 2019
...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE...
Until 530 PM EDT.
At 520 PM EDT, a strong thunderstorm was located over Madisonville,
moving northeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Madisonville...
and Cullen.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Virginia.
LAT...LON 3706 7867 3713 7877 3722 7869 3720 7869
3719 7868 3719 7864 3717 7864 3715 7861
3715 7860 3714 7859 3715 7857
TIME...MOT...LOC 2120Z 214DEG 39KT 3714 7869
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:25 AM EDT | Special Weather Statement | RNK | Patrick | 35 min |
| Apr 19, 9:41 AM EDT | Tornado Warning | RNK | Patrick | 34 min |
| Apr 19, 10:03 AM EDT | Tornado Warning | RNK | Franklin, Henry | 27 min |
| Apr 19, 10:27 AM EDT | Tornado Warning | RNK | Franklin | 33 min |
| Apr 19, 10:53 AM EDT | Special Weather Statement | RNK | Patrick | 22 min |
| Apr 19, 10:59 AM EDT | Special Weather Statement | RNK | Bedford | 61 min |
| Apr 19, 11:03 AM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | RNK | Floyd, Montgomery | 31 min |
| Apr 19, 11:22 AM EDT | Special Weather Statement | RNK | Grayson, Smyth | 38 min |
| Apr 19, 11:32 AM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth, Wythe | 28 min |
| Apr 19, 11:33 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 42 min |
| Apr 19, 11:43 AM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 47 min |
| Apr 19, 11:47 AM EDT | Tornado Warning | RNK | Appomattox, Buckingham, Campbell | 43 min |
| Apr 19, 11:57 AM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Buena Vista, City of Lexington | 21 min |
| Apr 19, 12:19 PM EDT | Special Weather Statement | RNK | Franklin, Henry, City of Martinsville | 56 min |
| Apr 19, 12:24 PM EDT | Special Weather Statement | RNK | Giles, Pulaski, City of Galax | 66 min |
| Apr 19, 12:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson | 42 min |
| Apr 19, 1:13 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 62 min |
| Apr 19, 1:14 PM EDT | Tornado Warning | RNK | Giles | 31 min |
| Apr 19, 1:39 PM EDT | Areal Flood Advisory | RNK | Carroll, Giles, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 1:55 PM EDT | Special Weather Statement | RNK | Grayson | 35 min |
| Apr 19, 1:56 PM EDT | Tornado Warning | RNK | Carroll | 34 min |
| Apr 19, 2:13 PM EDT | Flash Flood Warning | RNK | Grayson | 6 hr |
| Apr 19, 2:27 PM EDT | Flash Flood Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 53 min |
| Apr 19, 2:47 PM EDT | Special Weather Statement | RNK | Bath | 43 min |
| Apr 19, 2:52 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 23 min |
| Apr 19, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 18 min |
| Apr 19, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 55 min |
| Apr 19, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 60 min |
| Apr 19, 3:46 PM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Franklin, Montgomery, Patrick, Pulaski and 4 more | 6 hr |
| Apr 19, 4:03 PM EDT | Tornado Warning | RNK | Pittsylvania | 27 min |
| Apr 19, 4:16 PM EDT | Tornado Warning | RNK | Halifax | 29 min |
| Apr 19, 4:28 PM EDT | Tornado Warning | RNK | Pittsylvania | 32 min |
| Apr 19, 4:31 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Bedford, Campbell, Halifax, Pittsylvania and 1 more | 3 hr |
| Apr 19, 4:42 PM EDT | Special Weather Statement | RNK | Amherst, Campbell, City of Lynchburg | 63 min |
| Apr 19, 4:42 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 33 min |
| Apr 19, 4:43 PM EDT | Flash Flood Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 4 hr |
| Apr 19, 4:48 PM EDT | Tornado Warning | RNK | Halifax | 27 min |
| Apr 19, 4:58 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski | 62 min |
| Apr 19, 5:04 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox | 26 min |
| Apr 19, 5:17 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 48 min |
| Apr 19, 5:20 PM EDT | Special Weather Statement | RNK | Charlotte | 10 min |
| Apr 19, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski, Roanoke, City of Radford | 54 min |
| Apr 19, 5:38 PM EDT | Flash Flood Warning | RNK | Halifax | 3 hr |
| Apr 19, 5:39 PM EDT | Tornado Warning | RNK | Buckingham | 51 min |
| Apr 19, 5:52 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 38 min |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.